Sur l'absence de mélange pour des flots spéciaux au-dessus d'une rotation irrationnelle

Volume 84 / 2000

M. Lemańczyk Colloquium Mathematicum 84 (2000), 29-41 DOI: 10.4064/cm-84/85-1-29-41

Abstract

We prove the absence of mixing for special flows built over (1) an irrational rotation and under a function whose Fourier coefficients are of order O(1/|n|), and (2) an irrational rotation (satisfying a diophantine condition) and under a function having a finite number of singularities of a logarithmic type. These results generalize two theorems of Kochergin.

Authors

  • M. Lemańczyk

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image